# SDR CALA9800038

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN CLIPS ATTACHED TO BULKHEAD ON LT SIDE IN AFT STAIR COMPARTMENT AT STA 1183, WL 270 AND WL 273.  THE CLIPS WERE REMOVED, NEW CLIPS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2.
